# SDR GUUA01240701

- Difficulty date: January 24, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 37,305 hours, 38,832 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE FOUND LT AND RT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  SECURED LOOSE CONNECTION AT THE LT ACM AREA OPERATIONAL CHECK NORMAL.
